[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Prednisone!!!!!!!!!



email @ redacted wrote:

> I just finished taking a Medrol dosepak (dosage of steroids start high then
> taper down, similar to what you are taking ) .  This was the first time I've
> ever had to take it, and found that once the BGs started to rise, I had to
> raise my basals to about 175% of normal, and only was able to put the basals
> back to normal 3 days or so after the last dose.....Definitely not a fun
> experience.
>
> My recommendation is to raise your basals at least by 50% (sick day
> procedures) and check and check and check!!!
>
> Good luck!
>
> Cheryl
> aka Mouse
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

Wow!  Isn't this just fun.  I am about eating straw(lite of course low carbs) to
keep this controlled and it is not working.
I will start adjusting and drop my mgs tomorrow to 5 and then off Prednisone.
Lurline



----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml